Alert archive / Colorado / Red Flag Warnings in 2014

Red Flag Warning 14, NWS Pueblo, CO

April 8, 201410 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Apr 8, 2014, 2:45 PM MDT for 10 counties in Colorado. It took effect at Apr 9, 2014, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 8, 2014, 2:45 PM MDT (20:45 UTC)
In effect from
Apr 9, 2014, 12:00 PM MDT
Expired
Apr 9, 2014, 7:53 PM MDT
In force
8 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 125 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2234 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

048 
WWUS85 KPUB 082045
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
245 PM MDT TUE APR 8 2014

...A RED FLAG WARNING HAS BEEN ISSUED FOR GUSTY WINDS...LOW
HUMIDITY LEVELS AND DRY FUELS FROM 1200 TO 2000 WEDNESDAY FOR
FIRE WEATHER ZONES 222 AND 227 THROUGH 230...WHICH INCLUDES
FREMONT...SOUTHERN EL PASO...PUEBLO...HUERFANO AND WESTERN LAS
ANIMAS COUNTIES...

COZ222-227>230-091245-
/O.UPG.KPUB.FW.A.0008.140409T1800Z-140410T0200Z/
/O.NEW.KPUB.FW.W.0014.140409T1800Z-140410T0200Z/
FREMONT COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-
HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-
245 PM MDT TUE APR 8 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR
FIRE WEATHER ZONES 222...227...228...229 AND 230...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING
WHICH IS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONES 222...227...228...229 AND 
  230.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 9 PERCENT.

* IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE 
  GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
4 follow-up statements
650 
WWUS85 KPUB 090856
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
256 AM MDT WED APR 9 2014

...A RED FLAG WARNING HAS BEEN ISSUED FOR GUSTY WINDS...LOW
HUMIDITY LEVELS AND DRY FUELS FROM 1200 TO 2000 TODAY FOR FIRE
WEATHER ZONES 222...224 AND 226 THROUGH 230...WHICH INCLUDES
FREMONT...EL PASO...PUEBLO...HUERFANO AND WESTERN LAS ANIMAS
COUNTIES AND THE SAN LUIS VALLEY...

COZ224-226-100100-
/O.EXA.KPUB.FW.W.0014.140409T1800Z-140410T0200Z/
SAN LUIS VALLEY-NORTHERN EL PASO COUNTY-
256 AM MDT WED APR 9 2014

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR
FIRE WEATHER ZONES 224 AND 226...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS...WHICH
IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONES 224 AND 226.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE 
  GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

COZ222-227>230-100100-
/O.CON.KPUB.FW.W.0014.140409T1800Z-140410T0200Z/
FREMONT COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-
HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-
256 AM MDT WED APR 9 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR
FIRE WEATHER ZONES 222...227...228...229 AND 230...

* AFFECTED AREA...FIRE WEATHER ZONES 222...227...228...229 AND 
  230.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 9 PERCENT.

* IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE 
  GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
410 
WWUS85 KPUB 090900
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
300 AM MDT WED APR 9 2014

...A RED FLAG WARNING HAS BEEN ISSUED FOR GUSTY WINDS...LOW
HUMIDITY LEVELS AND DRY FUELS FROM 1200 TO 2000 TODAY FOR FIRE
WEATHER ZONES 222...224 AND 226 THROUGH 230...WHICH INCLUDES
FREMONT...EL PASO...PUEBLO...HUERFANO AND WESTERN LAS ANIMAS
COUNTIES AND THE SAN LUIS VALLEY...

COZ222-224-226>230-100100-
/O.CON.KPUB.FW.W.0014.140409T1800Z-140410T0200Z/
FREMONT COUNTY-SAN LUIS VALLEY-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-
300 AM MDT WED APR 9 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY
FUELS FOR FIRE WEATHER ZONES 222...224...226...227...228...229
AND 230...

* AFFECTED AREA...FIRE WEATHER ZONES 222...224...226...227... 
  228...229 AND 230.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 9 PERCENT.

* IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE 
  GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
558 
WWUS85 KPUB 092110
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
310 PM MDT WED APR 9 2014

...A RED FLAG WARNING REMAINS IN EFFECT FOR GUSTY WINDS...LOW
HUMIDITY LEVELS AND DRY FUELS FROM UNTIL 8 PM THIS EVENING FOR
FIRE WEATHER ZONES 222...224 AND 226 THROUGH 230...WHICH INCLUDES
FREMONT...EL PASO...PUEBLO...HUERFANO AND WESTERN LAS ANIMAS 
COUNTIES AND THE SAN LUIS VALLEY...

COZ222-224-226>230-100200-
/O.CON.KPUB.FW.W.0014.000000T0000Z-140410T0200Z/
FREMONT COUNTY-SAN LUIS VALLEY-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-
310 PM MDT WED APR 9 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE
WEATHER ZONES 222...224...226...227...228...229 AND 230...

* AFFECTED AREA...FIRE WEATHER ZONES 222...224...226...227... 
  228...229 AND 230.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE 
  GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
255 
WWUS85 KPUB 100153
RFWPUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
753 PM MDT WED APR 9 2014

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT...

COZ222-224-226>230-100300-
/O.CAN.KPUB.FW.W.0014.000000T0000Z-140410T0200Z/
FREMONT COUNTY-SAN LUIS VALLEY-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY-
WESTERN LAS ANIMAS COUNTY-
753 PM MDT WED APR 9 2014

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT FOR FIRE WEATHER
ZONES 222...224...226...227...228...229 AND 230...

SURFACE WINDS ARE DIMINISHING AND RELATIVE HUMIDITIES ARE
EXPECTED TO CONTINUE TO RISE THIS EVENING...THEREFORE THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MDT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 8, 12:04 PM MDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 8, 12:04 PM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1204 PM MDT TUE APR 8 2014

.UPDATE...
ISSUED AT 650 AM MDT TUE APR 8 2014

QUICK UPDATE TO REMOVE ALL POPS FROM THE MTS. SHOWERS
HAVE ENDED PER OBS. ROSE

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 305 AM MDT TUE APR 8 2014

...SPRING WEATHER AHEAD...

NORTH-NORTHWEST FLOW ALOFT HAS LEAD TO SOME LIGHT SHSN OVER THE
SAWATCH AND MOSQUITO RANGES OVERNIGHT. ACTIVITY APPEARS TO BE
WINDING DOWN NOW...WITH JUST A FEW FLURRIES LIKELY OVER THE DVD
THROUGH 15Z OR SO. THEN...HIGH PRESSURE CONTINUES TO BUILD...AND
WE SHOULD END UP WITH A VERY PLEASANT DAY OVERALL. HAVE GONE ON THE
COOL SIDE OF GUIDANCE FOR AFTERNOON HIGHS...AS LIGHT WINDS WILL
KEEP THINGS COOL FOR THE FIRST PART OF THE DAY...AND H7 TEMPS
NEVER GET TOO MUCH ABOVE ZERO THIS AFTERNOON. SHOULD STILL SEE
TEMPS APPROACH OR EXCEED 70 DEGREES FOR MUCH OF THE PLAINS...AND 50S-
60S FOR THE HYR TRRN. EXPECT ANOTHER COOL NIGHT WITH CONTINUED LIGHT
WINDS AND CLEAR SKIES THRU WED MORNING. IF YOU HAVE OUTDOOR
PLANS...TODAY IS A GOOD DAY FOR THEM. ROSE

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 305 AM MDT TUE APR 8 2014

A FLAT UPR RIDGE WL BE OVR THE STATE ON WED...WITH DRY WEATHER
EXPECTED.  INCREASED WESTERLY FLOW IS EXPECTED TO RESULT IN BREEZY
TO WINDY CONDITIONS OVR THE MTNS...HIGH VALLEYS AND ALONG THE I-25
CORRIDOR.  AFTERNOON RH VALUES ON WED ARE EXPECTED TO BE BELOW 15
PERCENT AT THE LOWER ELEVATIONS.  ALONG THE I-25 CORRIDOR AND OVR
FREMONT COUNTY...IT LOOKS LIKE THE WIND GUSTS COULD BE STRONG ENOUGH
TO MEET RED FLAG CRITERIA WHEN COMBINED WITH THE DRY CONDITIONS...
FOR AT LEAST A FEW HOURS IN THE AFTERNOON...HOWEVER THE WIND GUSTS
COULD END UP BEING MARGINAL.  WILL GO AHEAD AND ISSUE A FIRE WEATHER
WATCH FOR THAT AREA ON WED.  HIGH TEMPS ON WED WL BE WELL ABOVE
AVERAGE.

WED NIGHT...AN UPR TROF WL MOVE FROM THE NRN ROCKIES...INTO THE
PLAINS STATES.  THIS WL SEND A FRONT INTO SERN CO THU
MORNING...LEADING TO LOW LEVEL EASTERLY UPSLOPE WINDS FOR THE
AFTERNOON.  A LITTLE MSTR OVR THE AREA...ALONG WITH AFTERNOON
INSTABILITY COULD LEAD TO A FEW SHOWERS...ESPECIALLY OVR THE EASTERN
MTNS AND ADJACENT PLAINS.  FRI LOOKS LIKE ANOTHER DRY DAY WITH ABOVE
AVERAGE HIGH TEMPS.

ON SAT AN UPR TROF IS EXPECTED TO MOVE OVR THE NRN ROCKIES...WHILE
AN UPR LOW MOVES INTO SRN CA AND WRN AZ.  AN INCREASE IN MSTR IS
EXPECTED TO BRING PCPN TO THE CONTDVD ON SAT.  THERE ARE STILL SOME
MODEL DIFFERENCES FOR SAT NIGHT AND SUN.  THE ECMWF SHOWS THE UPR
LOW OVR THE SW...WEAKENING AND MERGING WITH THE NRN STREAM TROF THAT
IS FORECAST TO MOVE SOUTH INTO THE GREAT BASIN AND CO BY SUN
MORNING.  THE GFS KEEPS THE TWO SYSTEMS SEPARATE WITH THE UPR LOW
OVR SRN AZ AND THE NRN STREAM TROF NOT DIGGING AS FAR SOUTH AND
WEST.  BY LATE IN THE DAY SUN THE GFS THEN DOES MERGE THE TWO
SYSTEMS AS THE NRN STREAM UPR TROF MOVES SOUTH...BUT STILL DOES NOT
DIG THE SYSTEM AS FAR SOUTH OVR CO AS THE ECMWF.  HOWEVER...BOTH
MODELS DO SHOW FAIRLY WIDESPREAD PCPN DEVELOPING OVR THE FORECAST
AREA FOR SUN THROUGH MON MORNING. LATER IN THE DAY MON AN UPR
RIDGE MOVES INTO THE AREA BRINGING DRIER CONDITIONS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1204 PM MDT TUE APR 8 2014

VFR CONDITIONS EXPECTED AT ALL TAF SITES OVER THE NEXT 24HRS WITH
UPPER LEVEL RIDGING BUILDING ACROSS THE STATE. BREEZY WEST WINDS
EXPECTED TO DEVELOP AFT 18Z TOMORROW.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR COZ222-227>230.

&&

UPDATE...ROSE
SHORT TERM...ROSE
LONG TERM...28
AVIATION...MW
Hazardous weather outlook, Apr 8, 6:16 AM MDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
616 AM MDT TUE APR 8 2014

COZ058>089-093>099-091230-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
616 AM MDT TUE APR 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS
ON WEDNESDAY...AS HUMIDITIES DROP BELOW 15 PERCENT AND THE WINDS
POSSIBLY GUST TO AROUND 30 MPH ALONG THE INTERSTATE 25 CORRIDOR
AND IN FREMONT COUNTY.

SOME LIGHT SNOW ACCUMULATIONS OF ABOUT AND INCH OR TWO...WILL BE
POSSIBLE OVER THE HIGHER AREAS OF THE EASTERN MOUNTAINS THURSDAY
AFTERNOON AND EVENING.

SATURDAY NIGHT AND SUNDAY A STORM SYSTEM IS FORECAST TO MOVE INTO
THE AREA...BRINGING WIDESPREAD PRECIPITATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

44/28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:12 AM MDTFire Weather WatchPUBEl Paso, Fremont, Huerfano, Las Animas, Pueblo12 hr

Nearby

Red Flag Warnings in Colorado, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.